# SDR UO2R2021111101

- Difficulty date: February 15, 2021
- Submitted: February 15, 2021
- Operation: General aviation
- Aircraft: N6VF
- Make and model: Amd FALCON900EX
- Aircraft serial: 159
- Aircraft time: 5,954 hours, 2,915 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: ELSWA02C
- Condition: Discolored
- Location: Cabin
- Part time: 5,954 hours, 2,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMTEQ LED FLEXIBLE ACCENT LIGHTING ASSEMBLY FOUND BLACKENED AND DISCOLORED DURING REMOVAL FROM AFT LAVATORY CABINET.
